# SDR 08FDEA03168

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC730590
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD ELEVATOR L/E BULL NOSE LOWER SURFACE IS CHAFED AT STA XE 400 TO 482 REMOVED RUB STRIP IAW DC/MD-10 SRM 55-21-01; VOL II.   ALODINED AND PRIMED NEW RUB STRIP IAW SRM 51-21-01; VOL II.  INSTALLED NEW RUB STRIP IAW SRM 55-21-01; VOL II.  RIGHT OUTBD ELEVATOR WAS DISPLACED TO ACCESS PANEL REMOVAL AND REINSTALLATION AND PERFORMED A BINDING AND GAP CHECK WITH NO DEFECTS IAW AMM 27-30-02-4.
